# SDR 96ZZZX4419

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Epps Air Service LLC, repair station ESMR688D
- Aircraft: N2501Y
- Make and model: Piper PA-31T2
- Aircraft serial: 31T8166013
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 527784
- Condition: Mount Separated
- Location: Pump Pad
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUEL PUMP  MOUNTING PAD SEPARATED FROM FUEL CELL, LOWER LEFT CORNER.  3-13-96 INSTALLED.
